# SDR VNAA20240618006

- Difficulty date: May 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE670397207
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR BAGGAGE BAY DOOR FWD INNER ARM WITHIN 1384.3 FHS FROM IR (BEFORE 19,227.08 FH), REPAIR, OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.   CTR BAGGAGE BAY DOOR FWD INNER ARM WAS REPAIRED PER REO 690-52-35-411 REV. - - IN REFRENCE TO EA 23-C9-52-1419 REV. IR SECTION III PERMANENT REPAIR
